# SDR COMA9660176

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE2460010HO264
- Condition: Failed
- Location: Lt Pylon
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 1 HYDRAULIC SYSTEM INDICATES ZERO PRESSURE AND ZERO QUANTITY.  REPLACED FAILED HYDRAULIC LINE IN LT ENGINE PYLON.
